Cancer Home > Kyprolis Overdose
If you receive too much Kyprolis (carfilzomib), it may cause diarrhea, bleeding problems, and vomiting. The specific effects will depend on how much of the drug was given and whether it was combined with other products. A healthcare provider may administer certain medications or provide supportive care to treat an overdose.
Kyprolis™ (carfilzomib) is a prescription anticancer medication used to treat certain people with multiple myeloma. Multiple myeloma is a type of cancer that begins in plasma cells (a type of white blood cell found in bone marrow).
Kyprolis is given as an injection into a vein (an intravenous, or IV, injection). The injections are normally given by a healthcare provider in a healthcare setting. Therefore, an intentional overdose is unlikely to occur.
However, as with most medicines, it is possible to overdose on Kyprolis. For instance, an overdose could occur in the rare case where the correct dosage is miscalculated. The effects of taking too much Kyprolis would vary, depending on a number of factors, such as the dosage and whether it was used in combination with any other medications or substances.
Very little information is available about Kyprolis overdoses. At this time, there have been no reports of an overdose, and it is not entirely known what to expect if one occurs.
Of course, it is reasonable to assume that an overdose could increase the risk for any of the usual Kyprolis side effects. And, in the case of an overdose, the usual side effects could be more severe. Examples of such problems include but are not limited to: